# SDR AALA202203228829

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 18,694 hours, 7,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: 897
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 158 hours, 65 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 CABIN ENTRY DOOR INCORRECTLY OPENS. REPLACED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
